On the symplectic structure of general relativity

Abhay Ashtekar, Anne Magnon-Ashtekar

Research output: Contribution to journalArticle

25 Scopus citations

Abstract

The relation between the symplectic structures on the canonical and radiative phase spaces of general relativity is exhibited.

Original languageEnglish (US)
Pages (from-to)55-68
Number of pages14
JournalCommunications In Mathematical Physics
Volume86
Issue number1
DOIs
StatePublished - Mar 1 1982

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'On the symplectic structure of general relativity'. Together they form a unique fingerprint.

  • Cite this